# SDR IPXA2024102282978

- Difficulty date: October 5, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 38,458 hours, 26,270 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Gusset
- Part number: 311N32712
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON #1 REAR SPAR BOTTON CORNER AREA HAS FITTING WITH GOUGE. DOT 34-020. VERIFIED ALL WORK ACCOMPLISHED PER UPS EO: EO-91767-REQ1 AND VT MAE EA 757-5453-27-A3715 REV.
